본문 바로가기
KERD
논문

Ciprofloxacin 투여 후 발생한 스티븐스 존슨 증후군

A case of Stevens-Johnson syndrome caused by ciprofloxacin

pp. 909-912

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류내과학

초록

Ciprofloxacin은 널리 이용되는 항생제이며, 여러 피부 관련 합병증을 야기한다고 알려져 있고 드물지만 생명을 위협하는 스티븐스 존슨 증후군과 중독성 표피괴사 융해증을 일으킬 수도 있다. 하지만 아직까지 ciprofloxacin에 의해 발생한 스티븐스 존슨 증후군과 중독성 표피괴사 융해증의 증례가 드물기 때문에 문헌고찰과 함께 보고하는 바이다.

Abstract

Cutaneous adverse reactions to drugs are among the most frequent complications of therapy. Stevens-Johnson syndrome and toxic epidermal necrolysis are severe mucocutaneous reactions that can be elicited by various drugs. A wide variety of adverse cutaneous events elicited by ciprofloxacin have been reported, although serious adverse reactions are rare. Therefore, we present one case of Stevens-Johnson syndrome caused by ciprofloxacin. A 74-year-old woman had a renal abscess treated with ciprofloxacin (IV and PO). After 16 days, she developed multiple erythematous papules on the face, trunk, both hands, and both feet with multiple erosive lesions on the lips. After withdrawing the ciprofloxacin and treating her with prednisolone, she improved. (Korean J Med 75:S909-S912, 2008)

참고문헌 (12)

  1. 하지현, "Acetazolamide 투여후 발생한 스티븐스 존슨 증후군 1예", 대한피부과학회지, 41(2), pp.248~250 (2003), 대한피부과학회
  2. Bastuji-Garin S, "Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme", Arch Dermatol, 129, pp.92~96 (1993)
  3. Roujeau JC, "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", N Engl J Med, 333, pp.1600~1607 (1995)
  4. Mandal B, "Ciprofloxacininduced toxic epidermal necrolysis (TEN) in a nonagerian: a case report", Age Ageing, 33, pp.405~406 (2004)
  5. Roujeau JC, "Severe adverse cutaneous reactions to drugs", N Engl J Med, 331, pp.1272~1285 (1994)
  6. Roujeau JC, "Genetic susceptibility to toxic epidermal necrolysis", Arch Dermatol, 123, pp.1171~1173 (1987)
  7. Villada G, "Immunopathology of toxic epidermal necrolysis: keratinocytes, HLA-DR expression, Langerhans cells, and mononuclear cells: an immunopathologic study of five case", Arch Dermatol, 128, pp.50~53 (1992)
  8. 성기한, "Methazolamide 복용 후 발생한 HLA-B59 양성 스티븐스 존슨 증후군-중독성 표피 괴사 융해증 2예", 대한피부과학회지, 43(4), pp.561~563 (2005), 대한피부과학회
  9. Win A, "Stevens-Johnson syndrome presumably induced by ciprofloxacin", Int J Dermatol, 33, pp.512~514 (1994)
  10. Hallgren J, "Steven-Johnson syndrome associated with ciprofloxacin: a review of adverse cutaneous events reported in Sweden as associated with this drug", J Am Acad Dermatol, 49(5 Suppl), pp.S267~S269 (2003)
  11. Arcieri GM, "Safety of intravenous ciprofloxacin: a review", Am J Med, 87, pp.92S~97S (1989)
  12. Schacht P, "Safety of oral ciprofloxacin: an update based on clinical trial results", Am J Med, 87, pp.98S~102S (1989)